MathSciNet Relay Station
MathSciNet bibliographic data
MR555268 12A80
Bushnell, Colin J.; Reiner, Irving Solomon's conjectures and the local functional equation for zeta functions of orders. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 2, 306–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement